# SDR SWAA2022012618424

- Difficulty date: July 3, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221GF FWD O/B CORNER IS BROKEN / REPAIRED FWD O/B BROKEN CORNER ON FWD PASSENGER CABIN FLOOR PANEL 221GF IAW SRM 53-00-50-2R-6. 57066U 07/07/17
